Search Results

There are 37318 results for: content related to: A NONZERO-SUM GAME APPROACH TO CONVERTIBLE BONDS: TAX BENEFIT, BANKRUPTCY COST, AND EARLY/LATE CALLS

  1. A STRUCTURAL RISK-NEUTRAL MODEL FOR PRICING AND HEDGING POWER DERIVATIVES

    Mathematical Finance

    Volume 23, Issue 3, July 2013, Pages: 387–438, René Aïd, Luciano Campi and Nicolas Langrené

    Version of Record online : 13 FEB 2012, DOI: 10.1111/j.1467-9965.2011.00507.x

  2. TIME-CONSISTENT AND MARKET-CONSISTENT EVALUATIONS

    Mathematical Finance

    Volume 24, Issue 1, January 2014, Pages: 25–65, Antoon Pelsser and Mitja Stadje

    Version of Record online : 7 FEB 2013, DOI: 10.1111/mafi.12026

  3. GENERALIZED SUPERMARTINGALE DEFLATORS UNDER LIMITED INFORMATION

    Mathematical Finance

    Volume 23, Issue 1, January 2013, Pages: 186–197, Constantinos Kardaras

    Version of Record online : 5 JUN 2011, DOI: 10.1111/j.1467-9965.2011.00484.x

  4. COOPERATIVE GAMES WITH GENERAL DEVIATION MEASURES

    Mathematical Finance

    Volume 23, Issue 2, April 2013, Pages: 339–365, Bogdan Grechuk, Anton Molyboha and Michael Zabarankin

    Version of Record online : 5 JUL 2011, DOI: 10.1111/j.1467-9965.2011.00495.x

  5. DYNAMIC INDIFFERENCE VALUATION VIA CONVEX RISK MEASURES

    Mathematical Finance

    Volume 17, Issue 4, October 2007, Pages: 599–627, Susanne Klöppel and Martin Schweizer

    Version of Record online : 14 SEP 2007, DOI: 10.1111/j.1467-9965.2007.00317.x

  6. EQUITY CORRELATIONS IMPLIED BY INDEX OPTIONS: ESTIMATION AND MODEL UNCERTAINTY ANALYSIS

    Mathematical Finance

    Volume 23, Issue 3, July 2013, Pages: 496–530, Rama Cont and Romain Deguest

    Version of Record online : 3 FEB 2012, DOI: 10.1111/j.1467-9965.2011.00503.x

  7. GAME CALL OPTIONS REVISITED

    Mathematical Finance

    Volume 24, Issue 1, January 2014, Pages: 173–206, S. C. P. Yam, S. P. Yung and W. Zhou

    Version of Record online : 2 NOV 2012, DOI: 10.1111/mafi.12000

  8. TRANSFORM ANALYSIS FOR POINT PROCESSES AND APPLICATIONS IN CREDIT RISK

    Mathematical Finance

    Volume 23, Issue 4, October 2013, Pages: 742–762, Kay Giesecke and Shilin Zhu

    Version of Record online : 29 FEB 2012, DOI: 10.1111/j.1467-9965.2011.00512.x

  9. The Fundamental Theorem of Asset Pricing under Proportional Transaction Costs in Finite Discrete Time

    Mathematical Finance

    Volume 14, Issue 1, January 2004, Pages: 19–48, Walter Schachermayer

    Version of Record online : 24 DEC 2003, DOI: 10.1111/j.0960-1627.2004.00180.x

  10. THE MULTIVARIATE supOU STOCHASTIC VOLATILITY MODEL

    Mathematical Finance

    Volume 23, Issue 2, April 2013, Pages: 275–296, Ole Eiler Barndorff-Nielsen and Robert Stelzer

    Version of Record online : 6 JUL 2011, DOI: 10.1111/j.1467-9965.2011.00494.x

  11. ON AGENT’S AGREEMENT AND PARTIAL-EQUILIBRIUM PRICING IN INCOMPLETE MARKETS

    Mathematical Finance

    Volume 20, Issue 3, July 2010, Pages: 411–446, Michail Anthropelos and Gordan Žitković

    Version of Record online : 7 JUN 2010, DOI: 10.1111/j.1467-9965.2010.00405.x

  12. You have free access to this content
    NO-FREE-LUNCH EQUIVALENCES FOR EXPONENTIAL LÉVY MODELS UNDER CONVEX CONSTRAINTS ON INVESTMENT

    Mathematical Finance

    Volume 19, Issue 2, April 2009, Pages: 161–187, Constantinos Kardaras

    Version of Record online : 11 MAR 2009, DOI: 10.1111/j.1467-9965.2009.00363.x

  13. RETHINKING DYNAMIC CAPITAL STRUCTURE MODELS WITH ROLL-OVER DEBT

    Mathematical Finance

    Volume 24, Issue 1, January 2014, Pages: 66–96, Jean-Paul Décamps and Stéphane Villeneuve

    Version of Record online : 19 JUN 2012, DOI: 10.1111/j.1467-9965.2012.00532.x

  14. HEDGING UNDER ARBITRAGE

    Mathematical Finance

    Volume 23, Issue 2, April 2013, Pages: 297–317, Johannes Ruf

    Version of Record online : 3 FEB 2012, DOI: 10.1111/j.1467-9965.2011.00502.x

  15. MULTIPLICATIVE APPROXIMATION OF WEALTH PROCESSES INVOLVING NO-SHORT-SALES STRATEGIES VIA SIMPLE TRADING

    Mathematical Finance

    Volume 23, Issue 3, July 2013, Pages: 579–590, Constantinos Kardaras and Eckhard Platen

    Version of Record online : 3 FEB 2012, DOI: 10.1111/j.1467-9965.2011.00511.x

  16. ASSET PRICING WITH NO EXOGENOUS PROBABILITY MEASURE

    Mathematical Finance

    Volume 18, Issue 1, January 2008, Pages: 23–54, Gianluca Cassese

    Version of Record online : 13 DEC 2007, DOI: 10.1111/j.1467-9965.2007.00321.x

  17. NO MARGINAL ARBITRAGE OF THE SECOND KIND FOR HIGH PRODUCTION REGIMES IN DISCRETE TIME PRODUCTION–INVESTMENT MODELS WITH PROPORTIONAL TRANSACTION COSTS

    Mathematical Finance

    Volume 23, Issue 2, April 2013, Pages: 366–386, Bruno Bouchard and Adrien Nguyen Huu

    Version of Record online : 6 JUL 2011, DOI: 10.1111/j.1467-9965.2011.00493.x

  18. OPTIMAL INVESTMENT WITH AN UNBOUNDED RANDOM ENDOWMENT AND UTILITY-BASED PRICING

    Mathematical Finance

    Volume 19, Issue 1, January 2009, Pages: 129–159, Mark P. Owen and Gordan Žitković

    Version of Record online : 15 JAN 2009, DOI: 10.1111/j.1467-9965.2008.00360.x

  19. DEFAULTABLE OPTIONS IN A MARKOVIAN INTENSITY MODEL OF CREDIT RISK

    Mathematical Finance

    Volume 18, Issue 4, October 2008, Pages: 493–518, Tomasz R. Bielecki, Stéphane Crépey, Monique Jeanblanc and Marek Rutkowski

    Version of Record online : 19 SEP 2008, DOI: 10.1111/j.1467-9965.2008.00345.x

  20. RATING BASED LÉVY LIBOR MODEL

    Mathematical Finance

    Volume 23, Issue 4, October 2013, Pages: 591–626, Ernst Eberlein and Zorana Grbac

    Version of Record online : 3 FEB 2012, DOI: 10.1111/j.1467-9965.2011.00514.x